Automorphisms of free metabelian Leibniz algebras


Tas Adiyaman T., Ozkurt Z.

COMMUNICATIONS IN ALGEBRA, vol.49, no.10, pp.4348-4359, 2021 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 49 Issue: 10
  • Publication Date: 2021
  • Doi Number: 10.1080/00927872.2021.1919690
  • Journal Name: COMMUNICATIONS IN ALGEBRA
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, Aerospace Database, Communication Abstracts, MathSciNet, Metadex, zbMATH, Civil Engineering Abstracts
  • Page Numbers: pp.4348-4359
  • Keywords: Automorphism, free metabelian Leibniz algebras, wreath product
  • Çukurova University Affiliated: Yes

Abstract

In this work, we represent free metabelian Leibniz algebras as the wreath product of abelian Leibniz algebras. We obtained an explicit matrix form for the IA-automorphisms of free metabelian Leibniz algebras of finite rank over a field K of characteristic zero. Then we describe a set of generators for the group of all automorphisms of the free metabelian Leibniz algebras of rank n.